# SDR AU990855

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Decu
- Part number: 6071T20P17
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE DIGITAL ENGINE CONTROL UNIT INTERNAL FAILURE.
